The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Zelboraf side effects??? Lower back pain?

Forums General Melanoma Community Zelboraf side effects??? Lower back pain?

  • Post
    mommydog
    Participant
    My husband is in the hospital due to infection of unknown origin, raised liver enzyme levels (bilirubin) and excruciating pain in his lower back, sacrum. We thought this might be due to a new met in the sancrum, but nothing has changed in that area ( there is a met, but no noticeable change). Has anyone had experience with Zelboraf causing either of these conditions, that is liver problems and/or lower back pain?
    Thanks
    Deborah

    My husband is in the hospital due to infection of unknown origin, raised liver enzyme levels (bilirubin) and excruciating pain in his lower back, sacrum. We thought this might be due to a new met in the sancrum, but nothing has changed in that area ( there is a met, but no noticeable change). Has anyone had experience with Zelboraf causing either of these conditions, that is liver problems and/or lower back pain?
    Thanks
    Deborah

    Loading spinner
Viewing 2 reply threads
  • Replies
      himynameiskevin
      Participant

      I had lower back pain, I think for at least two weeks around the time I started zelboraf, I was on a few medications at that point, so can't say for sure if Zelboraf is what it was caused it. It wasn't excruciating, but definetly uncomfortable enough to have me concerned. Luckily, it eventually just faded away. I hope your husbands does too.

      Loading spinner
      himynameiskevin
      Participant

      I had lower back pain, I think for at least two weeks around the time I started zelboraf, I was on a few medications at that point, so can't say for sure if Zelboraf is what it was caused it. It wasn't excruciating, but definetly uncomfortable enough to have me concerned. Luckily, it eventually just faded away. I hope your husbands does too.

      Loading spinner
      himynameiskevin
      Participant

      I had lower back pain, I think for at least two weeks around the time I started zelboraf, I was on a few medications at that point, so can't say for sure if Zelboraf is what it was caused it. It wasn't excruciating, but definetly uncomfortable enough to have me concerned. Luckily, it eventually just faded away. I hope your husbands does too.

      Loading spinner
Viewing 2 reply threads
  • You must be logged in to reply to this topic.
About the MRF Patient Forum

The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.